MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. AREUS(TM) ENDOBRONCHIAL ULTRASOUND ASPIRATION NEEDLE

MICRO-TECH(NANJING) CO.,LTD. AREUS(TM) ENDOBRONCHIAL ULTRASOUND ASPIRATION NEEDLE
Catalog Number EBUS00001
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "needle came through sheath- removed from field and replaced with new one.".
 
Additional Manufacturer Narrative
Remark: this is a supplementary report.The event has been reported through a report with report number 3004837686-2026-00012, but due to an issue with the report number, the submission was unsuccessful.Therefore, it is being resubmitted.The investigation and analysis are as follows: 1.Describe the event or problem: needle came through sheath- removed from field and replaced with new one.2.Upon receiving the adverse event report, company management took immediate action, organizing technical and quality engineers to conduct a specialized analysis.Simultaneously, we contacted the customer to confirm whether any additional clinical usage information existed.The customer indicated no further information was available at this time.Micro-tech will proceed with an internal investigation and analysis.3.The customer failed to retain the defective product along with relevant photographic or video evidence.We conducted a comprehensive analysis and investigation into raw materials, design, manufacturing processes, and production procedures based on customer complaint feedback and historical production records.3.1 raw materials all raw materials used in the product underwent incoming inspection.Their appearance, dimensions, and performance met the requirements specified in the drawings, with no abnormalities detected in the raw materials.3.2 design ultrasound needle mainly consists of sheath, needle, stylet, scope connector, sheath indicator, sheath lock, proximal connector and stylet lock, its working principle is that the ultrasound needle into the ultrasound endoscopy clamp channel, through the ultrasound imaging under the localization, to puncture the focal site and with the help of suction device to release the vacuum to form a negative pressure to attract tissues.3.3 production process exhaustion check the production record of this batch, after the process inspection and completion inspection, there is no abnormal situation, the product appearance will be 100% inspection, the probability of in-plant leakage screening is extremely low.3.4 packaging and transportation clearance investigation and analysis of packaging and transportation: the finished products are packaged and fixed in dedicated blister packaging boxes.Packaging method and transportation mode have been verified.Existing packaging and transportation scheme meets the requirements of product usability.Therefore, the probability of customer complaint caused by packaging and transportation is very low.3.5 troubleshooting during use during the use of ultrasonic needles, two potential risk scenarios may cause the needle tip to puncture the outer tube: 1)if the ultrasonic needle is bent at an excessive angle, it may become difficult to advance.Forcing the outer tube forward under these circumstances risks the needle tip directly piercing the outer tube.2) the product specifies a retraction distance of 5-7mm.If the outer sheath protrudes only a short distance from the scope, the retractor may be positioned directly in front of the needle tip.Operating the retractor in this scenario can easily bend the outer sheath, potentially causing the needle tip to puncture it during withdrawal.Currently, due to insufficient clinical data, the exact mechanisms and specific consequences of these scenarios remain unclear.In summary, after investigating aspects including raw materials, design, manufacturing processes, and packaging/transportation, the product meets design specifications.The root cause of this defect has not yet been identified, and we will continue to monitor the situation.

Brand Name
AREUS(TM) ENDOBRONCHIAL ULTRASOUND ASPIRATION NEEDLE
Common Device Name
ENDOBRONCHIAL ULTRASOUND ASPIRATION NEEDLE
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key24112405
Report Number3004837686-2026-00001
Device Sequence Number9335227
Product Code KTI
UDI-Device Identifier16932503549216
UDI-Public(01)16932503549216(17)261206(10)M231207174
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K213060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEBUS00001
Device Lot NumberM231207174
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown